# SDR C1HA200382004

- Difficulty date: February 22, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 GROUND FAULT FIRE DETECTION SYSTEM LIGHT ILLUMINATED IN FLIGHT.  REPOSITIONED NR 1 ENGINE FIRE LOOP IAW M/M 26-11-01 GRND OPS. CHECKS GOOD.
